Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 14,     Number 2,     Summer 2006

 

GLOBAL STABILITY IN A MATHEMATICAL
MODEL OF TUBERCULOSIS
HONGBIN GUO AND MICHAEL Y. LI

Dedicated to Professors Jack W. Macki and James S. Muldowney
on the occasion of their retirement

Abstract. Mathematical analysis is carried out for a mathematical model of Tuberculosis (TB) that incorporates both latent and clinical stages. Our analysis establishes that the global dynamics of the model are completely determined by a basic reproduction number R0. If R0 ≤ 1, the TB always dies out. If R0 > 1, the TB becomes endemic, and a unique endemic equilibrium is globally asymptotically stable in the interior of the feasible region.

Download PDF Files
 
(Subscribers Only)

© 2006, Canadian Applied Mathematics Quarterly (CAMQ)